An Edgeworth expansion for studentized finite population statistics.

Bloznelis, M. . Acta Applicandae Mathematicae 2003. 78 (1-3) :51-60

Locate this article in:

Bibtex

@article{CIS-206237,
  Author = {Bloznelis, M.},
  Title = {An Edgeworth expansion for studentized finite population statistics.},
  Journal = {Acta Applicandae Mathematicae},
  Volume = {78},
  Number = {1-3},
  Year = {2003},
  Pages = {51--60},
  Keywords = {Asymptotic expansion, Jackknife, Sampling without replacement, Weak limit theorems, Studentized statistic, U -statistic, Asymptotic distribution theory in statistics}
}

Similar articles